Author Topic: Bad Mood  (Read 2353 times)

0 Members and 1 Guest are viewing this topic.

Geena

  • Newbie
  • *
  • Posts: 1
Bad Mood
« on: November 25, 2007, 02:52:24 PM »
Why do you think I'm always in a bad mood? About a month ago my doctor ordered an antidepressant for me and I think I'm feeling angry since I'm taking it. It's a med that's fairly new. Could this be? I argue with my husband and kids. I pick apart people after I meet them. I know I'm miserable but I can't help it. Has anyone else felt mean after taking an antidepressant?

DrFreedman

  • Newbie
  • *
  • Posts: 1002
Re: Bad Mood
« Reply #1 on: November 26, 2007, 05:23:06 PM »
Dear Geena,
Check back with your physician. Antidepressants are not for everyone. If you are experiencing unusual irritability this may not be working for you. There is a definite trend towards "overkill" with many of these medications and the truth is, they are not for everyone. Call your pharmacist, call your physician and find out if this is a side effect. Your goal is to feel better not worse.

Best wishes,

Dr. Ronnie Freedman
Anxiety Busters, Inc.
http://www.anxietybusters.com